# SDR USAA920071350

- Difficulty date: December 18, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- Aircraft time: 61,964 hours, 38,586 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - A CRACK FOUND ON FUSELAGE SKIN AT BS 520 S10L.  INSTALLED REPAIR ON FUSELAGE SKIN AT BS 520, S10L.
